# SDR HEEA0012797

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2770Y
- Make and model: Bell 206L-1
- Aircraft serial: 45291
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 4530103
- Condition: Inoperative
- Location: Cockpit
- Component: ARNAV21
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LORAN KEYPAD ASSY. INOPERATIVE AND ENVELOPE NUMBER SHOWING BLANK.
